Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 6, NWS Green Bay, WI

June 17, 2014Lincoln County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 17, 2014, 10:03 PM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2014, 10:03 PM CDT (03:03 UTC)
Expired
Jun 17, 2014, 11:00 PM CDT
In force
57 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 173 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1626 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WUUS53 KGRB 180303
SVRGRB
WIC069-085-180400-
/O.NEW.KGRB.SV.W.0006.140618T0303Z-140618T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1003 PM CDT TUE JUN 17 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 1100 PM CDT

* AT 1001 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
  SOUTHWEST OF TRIPOLI...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TRIPOLI AROUND 1010 PM CDT.
  TOMAHAWK AROUND 1025 PM CDT.
  WOODBORO AROUND 1040 PM CDT.
  RHINELANDER AROUND 1050 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SPIRIT FALLS...MCCORD...
BRADLEY...HEAFFORD JUNCTION...HARSHAW AND STARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4564 9005 4581 8916 4553 8908 4537 9005
TIME...MOT...LOC 0303Z 255DEG 40KT 4549 9011

HAIL...1.00IN
WIND...60MPH

$$

RDM
3 follow-up statements
547 
WWUS53 KGRB 180317
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 PM CDT TUE JUN 17 2014

WIC069-085-180400-
/O.CON.KGRB.SV.W.0006.000000T0000Z-140618T0400Z/
LINCOLN WI-ONEIDA WI-
1017 PM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ONEIDA AND NORTHERN LINCOLN COUNTIES UNTIL 1100 PM CDT...

AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRIPOLI...AND
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TOMAHAWK AROUND 1030 PM CDT.
  WOODBORO AROUND 1045 PM CDT.
  RHINELANDER AROUND 1050 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE HEAFFORD JUNCTION...BRADLEY...
JEFFRIS AND STARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4564 9005 4581 8916 4553 8908 4537 9005
TIME...MOT...LOC 0317Z 255DEG 40KT 4550 8994

HAIL...1.00IN
WIND...60MPH

$$

ECKBERG
545 
WWUS53 KGRB 180331
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1031 PM CDT TUE JUN 17 2014

WIC069-085-180400-
/O.CON.KGRB.SV.W.0006.000000T0000Z-140618T0400Z/
LINCOLN WI-ONEIDA WI-
1031 PM CDT TUE JUN 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ONEIDA AND NORTHERN LINCOLN COUNTIES UNTIL 1100 PM CDT...

AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF TOMAHAWK...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TOMAHAWK AROUND 1040 PM CDT.
  WOODBORO AROUND 1055 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BRADLEY...HEAFFORD JUNCTION
AND JEFFRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4564 9005 4581 8916 4553 8908 4537 9005
TIME...MOT...LOC 0331Z 256DEG 29KT 4550 8984

HAIL...0.75IN
WIND...60MPH

$$

ECKBERG
759 
WWUS53 KGRB 180336
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1036 PM CDT TUE JUN 17 2014

WIC069-085-180344-
/O.CAN.KGRB.SV.W.0006.000000T0000Z-140618T0400Z/
LINCOLN WI-ONEIDA WI-
1036 PM CDT TUE JUN 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ONEIDA AND NORTHERN
LINCOLN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE
ACROSS LINCOLN AND ONEIDA COUNTIES THROUGH MIDNIGHT. SOME OF THESE 
STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. 

LAT...LON 4564 9005 4581 8916 4553 8908 4537 9005
TIME...MOT...LOC 0334Z 255DEG 40KT 4554 8968

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:39 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jun 17, 6:39 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
639 PM CDT TUE JUN 17 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 238 PM CDT TUE JUN 17 2014

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW LOW PRESSURE
ASSOCIATED WITH LAST NITES CONVECTION MOVING EAST ACROSS LAKE
HURON.  A CONVECTIVE OUTFLOW BOUNDARY EXTENDS FROM THIS SURFACE LOW
ACROSS NORTHERN ILLINOIS AND CENTRAL IOWA WHERE CUMULUS CLOUDS LOOK
AGITATED.  INSTABILITY HAS BEEN BUILDING THROUGH THE DAY OVER
SOUTHWEST MINNESOTA AND SOUTHERN IOWA BUT CONSIDERABLE CONVECTIVE
INHIBITION IS PREVENTING THE NEXT THUNDERSTORM COMPLEX FROM
DEVELOPING SO FAR.  FARTHER WEST...A SHORTWAVE TROUGH IS MOVING
NORTHEAST OVER NEBRASKA WHERE WEAK LOW PRESSURE RESIDES.  ACROSS
NORTHERN WISCONSIN...CU IS BUILDING OVER NE WISCONSIN WHERE LOW
LEVEL CONVERGENCE IS OCCURRING BUT PLENTY OF INHIBITION IS PRESENT
THERE AS WELL.  WITH THE NEXT THUNDERSTORM COMPLEX ANTICIPATED TO
DEVELOP OVER THE NORTHERN MISSISSIPPI VALLEY THIS EVENING...THE
THREAT OF SEVERE STORMS REMAINS THE MAIN FORECAST CONCERN.

TONIGHT...A SHORTWAVE TROUGH OVER THE CENTRAL PLAINS WILL LIFT
NORTHEAST TOWARDS THE NORTHERN MISSISSIPPI VALLEY THIS EVENING AND
INTO THE WESTERN GREAT LAKES OVERNIGHT.  THE APPROACH OF THE
SHORTWAVE COMBINED WITH LIFT ON THE NOSE OF THE LLJ AND
DESTABILIZATION OF THE MID-LEVELS SHOULD LEAD TO A THUNDERSTORM
COMPLEX DEVELOPING OVER SOUTHERN MINNESOTA AND NORTHERN IOWA LATER
THIS AFTERNOON OR EARLY THIS EVENING.  THE LATEST NUMERICAL GUIDANCE
SHOWS A VARIETY OF TRACKS OF THIS COMPLEX WITH THE NAM/ECMWF
TRACKING IT TOWARDS NORTHERN ILLINOIS...WHILE THE MESOMODELS EXPANDING
IT TOWARDS MILWAUKEE.  SINCE THE LLJ AND ELEVATED INSTABILITY WILL
BE DIRECTED TOWARDS SOUTHERN WISCONSIN AND NORTHERN ILLINOIS...A
SOUTHEAST TRACK SEEMS MORE PROBABLE.  HOWEVER...SOME THUNDERSTORMS
MAY STILL MOVE INTO CENTRAL AND EAST-CENTRAL WISCONSIN LATE THIS
EVENING AND OVERNIGHT WITH THE APPROACH OF THE SHORTWAVE TROUGH.
ELEVATED INSTABILITY WILL BE AROUND 1K-1.5K J/KG WHILE EFFECTIVE
BULK SHEARS WILL BE APPROX. 30 KTS.  SO APPEARS THAT A LOW END
SEVERE THREAT IS STILL POSSIBLE...IF THE MAIN COMPLEX DOES NOT CUT
OFF MOISTURE INFLOW FROM THE SOUTH.  HEAVY RAIN WILL BE ALSO
POSSIBLE SOUTH OF ROUTE 29 WHERE PWATS WILL BE UPWARDS OF 1.5
INCHES.  LOWS IN THE UPPER 50S NORTH TO MIDDLE 60S SOUTH.

WEDNESDAY...THE SHORTWAVE TROUGH WILL BE EXITING EASTERN WISCONSIN
DURING THE MORNING WHICH WILL KEEP THE CHANCE OF SHOWERS AND STORMS
GOING THROUGH THE AM HOURS OVER CENTRAL AND NORTHEAST WISCONSIN.
THINK PRECIP WILL BE EXITING BY LATE IN THE MORNING AND THEN WINDS
WILL SHIFT TO THE NORTHEAST WHICH WILL BRING IN COOLER AIR OFF THE
GREAT LAKES.  EVEN THOUGH THE 850MB BOUNDARY WILL STALL OUT OVER
SOUTHERN WISCONSIN....AM THINKING THAT THE COOLER AND MORE STABLE
AIR WILL KEEP PRECIP CHANCES SMALLER THAN THE CURRENT FORECAST
SHOWS.  HIGHS RANGING FROM THE MID 70S EAST TO LOW 80S WEST...COOLER
LAKE SIDE.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 238 PM CDT TUE JUN 17 2014

CONVECTIVE POTENTIAL WEDNESDAY NIGHT INTO THE WEEKEND CONTINUES TO
BE THE MAIN CONCERN. EARLY IN PERIOD MODELS ALL TRENDING TOWARD PUSHING
PCPN OFF TO THE WEST...WITH EAST WINDS OUT OF SURFACE HIGH OVER HUDSON
BAY FILTERING IN DRIER AIR OVER THE REGION. PCPN CHANCES INCREASE
AGAIN THU NIGHT/FRI AS LOW AND SURFACE TROF SHIFT EAST. NOT OVERLY
IMPRESSED WITH CHANCES FOR SEVERE AT THIS TIME WITH WEAK LLVL
JET AND SHEAR. PLENTY OF MOISTURE REMAINS OVER REGION WITH MAIN
ISSUE AGAIN CHANCE FOR HEAVY RAIN. TEMPERATURES TO REMAIN AT OR
ABOVE NORMAL.

WEAKENING UPPER LOW WILL MOVE INTO THE WESTERN GREAT LAKES REGION
OVER THE WEEKEND...LINGERING INTO EARLY NEXT WEEK. PCPN CHANCES TO
CONTINUE.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 639 PM CDT TUE JUN 17 2014

DECENT FLYING WEATHER EXPECTED THIS EVENING ACROSS THE
AREA WITH JUST SOME MIDDLE CLOUDS AND LIGHT SURFACE WINDS. SOME
UNCERTAINTY AFTER THAT AS A COMPLEX OF THUNDERSTORMS IS EXPECTED
TO FORM LATER TONIGHT OVER SOUTHERN MINNESOTA AND MOVE INTO CENTRAL
AND POSSIBLY NORTHERN WISCONSIN LATE TONIGHT. IF THE ACTIVITY DOES
MATERIALIZE THERE WILL BE MVFR AND LOCAL IFR CONDITIONS AFTER
AROUND 09Z. WHATEVER ACTIVITY IS LEFT EARLY WEDNESDAY SHOULD EXIT
BY MIDDAY WITH VFR CONDITIONS WEDNESDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TE
AVIATION.......RDM
Hazardous weather outlook, Jun 17, 2:50 PM CDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CDT TUE JUN 17 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-182000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
250 PM CDT TUE JUN 17 2014

...SEVERAL ROUNDS OF THUNDERSTORMS DURING THE NEXT FEW DAYS WILL
POSE A RISK OF SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE
HAIL...AND FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALL FROM LATE THIS EVENING
INTO THE OVERNIGHT HOURS...MAINLY SOUTH OF A WAUSAU TO KEWAUNEE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE UPCOMING
WEEKEND. WHILE IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER
THREAT EACH DAY...HEAVY RAINS ARE POSSIBLE WITH THE STORMS. THE RISK
OF FLASH FLOODING MAY INCREASE OVER TIME...ESPECIALLY IF SUBSEQUENT
ROUNDS OF STORMS REPEATEDLY MOVE OVER THE SAME LOCATION.

BE SURE TO CLOSELY MONITOR THE LATEST WEATHER FORECASTS FOR
UPDATED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT.

LMZ521-522-541>543-182000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
250 PM CDT TUE JUN 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

AREAS OF FOG COULD POSE A HAZARD TO BOATERS ON THE LAKE AND
NORTHERN BAY TONIGHT. THUNDERSTORMS ARE EXPECTED LATE THIS
EVENING AND OVERNIGHT...AND COULD BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS AND DENSE FOG WILL POSE A HAZARD TO BOATERS AT
TIMES THROUGH THE WEEKEND.

MPC/TE

In the hours before

Special weather statement, Jun 17, 8:34 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT TUE JUN 17 2014

WIZ018-019-030-180230-
LANGLADE-LINCOLN-MARATHON-
834 PM CDT TUE JUN 17 2014

...SPECIAL WEATHER STATEMENT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWEST MARATHON COUNTY ABOUT
10 MILES NORTHWEST OF ATHENS. IT IS MOVING EAST AT 35 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  COUNCIL GROUNDS STATE PARK BY 900 PM CDT...
  MERRILL BY 905 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

RDM
Special weather statement, Jun 17, 9:27 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CDT TUE JUN 17 2014

WIZ010-018-180330-
LINCOLN-ONEIDA-
927 PM CDT TUE JUN 17 2014

...SPECIAL WEATHER STATEMENT...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH CENTRAL PRICE
COUNTY TO TAYLOR COUNTY...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  TRIPOLI BY 1010 PM CDT...
  SPIRIT FALLS BY 1015 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:24 AM CDTSevere Thunderstorm WarningGRBWood51 min
Jun 18, 1:12 AM CDTSevere Thunderstorm WarningGRBPortage, Wood63 min
Jun 18, 1:59 AM CDTSevere Thunderstorm WarningGRBPortage, Waupaca61 min
Jun 18, 2:20 AM CDTSevere Thunderstorm WarningGRBWaushara40 min
Jun 18, 2:37 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Portage, Waupaca, Waushara, Winnebago3 hr
Jun 18, 3:00 AM CDTAreal Flood AdvisoryGRBPortage, Wood3 hr
Jun 18, 4:44 AM CDTFlash Flood WarningGRBPortage, Waushara, Wood3 hr
Jun 18, 12:52 PM CDTMarine Dense Fog AdvisoryGRB9 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.